Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 197, NWS Norman, OK

April 29, 2012Garfield County, Grant County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 8:29 PM CDT for Garfield County, Grant County, Major County, Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2012, 8:29 PM CDT (01:29 UTC)
Expired
Apr 29, 2012, 9:30 PM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garfield County, OK, Grant County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 31 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 8:48 PM CDTHAIL 12 Nw Enid, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 8:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2178 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WUUS54 KOUN 300129
SVROUN

OKC047-053-093-300230-
/O.NEW.KOUN.SV.W.0197.120430T0129Z-120430T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARFIELD COUNTY IN  OKLAHOMA...
  EXTREME SOUTHWESTERN GRANT COUNTY IN  OKLAHOMA...
  EXTREME EASTERN MAJOR COUNTY IN  OKLAHOMA...

* UNTIL 930 PM CDT

* AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
  LAHOMA...MOVING NORTHEAST AT 15 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  LAHOMA...DRUMMOND...KREMLIN...HILLSDALE...CARRIER AND NORTH ENID. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3656 9770 3630 9803 3633 9817 3646 9815
      3646 9810 3652 9810 3669 9798
TIME...MOT...LOC 0128Z 215DEG 14KT 3637 9807 

$$
2 follow-up statements
544 
WWUS54 KOUN 300140
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT SUN APR 29 2012

OKC047-053-093-300230-
/O.CON.KOUN.SV.W.0197.000000T0000Z-120430T0230Z/
MAJOR OK-GRANT OK-GARFIELD OK-
840 PM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM 
CDT FOR EXTREME NORTHEASTERN MAJOR...EXTREME SOUTHWESTERN GRANT 
AND NORTHWESTERN GARFIELD COUNTIES...

AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
CARRIER...MOVING NORTHEAST AT 20 MPH. 

LOCATIONS IMPACTED INCLUDE...
KREMLIN...HILLSDALE...CARRIER AND NORTH ENID. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3656 9770 3637 9795 3638 9807 3642 9811
      3646 9810 3652 9810 3669 9798
TIME...MOT...LOC 0137Z 215DEG 18KT 3642 9802 

$$
657 
WWUS54 KOUN 300153
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
853 PM CDT SUN APR 29 2012

OKC047-053-093-300230-
/O.CON.KOUN.SV.W.0197.000000T0000Z-120430T0230Z/
MAJOR OK-GRANT OK-GARFIELD OK-
853 PM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM 
CDT FOR EXTREME NORTHEASTERN MAJOR...EXTREME SOUTHWESTERN GRANT 
AND NORTHWESTERN GARFIELD COUNTIES...

AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
ENID...MOVING NORTHEAST AT 25 MPH. 

LOCATIONS IMPACTED INCLUDE...
KREMLIN...HILLSDALE...CARRIER AND NORTH ENID. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3656 9770 3637 9795 3637 9797 3638 9807
      3642 9811 3652 9810 3668 9797
TIME...MOT...LOC 0151Z 225DEG 23KT 3644 9790 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:12 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 29, 6:12 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT SUN APR 29 2012

.AVIATION...
VFR CONDITIONS PREVAIL AT MOST SITES EARLY THIS EVENING AND THIS
SHOULD CONTINUE UNTIL TSTM ACTIVITY BECOMES MORE WIDESPREAD LATER
THIS EVENING. TSTMS WILL MAINLY AFFECT CENTRAL AND NRN OK. WILL
INCLUDE TEMPO GROUPS FOR TAF SITES IN THESE AREAS...MAINLY DURING
THE OVERNIGHT HOURS. WITH MOIST AIRMASS IN PLACE MVFR/IFR CIGS WILL
LIKELY REDEVELOP LATE TONIGHT AND CONTINUE INTO THE EARLY MORNING
BEFORE CONDITIONS IMPROVE TO VFR BY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 29 2012/

.DISCUSSION...
RESIDUAL COLD POOL SFC BOUNDARY CONT TO WASH OUT THIS AFTN ACROSS
CENTRAL AND SOUTHWEST OKLAHOMA... BUT WHAT IS LEFT OF IT COULD ACT
AS FOCUS FOR A FEW STORMS LATER THIS AFTERNOON AND EVENING...
ALONG WITH OTHER DIFFERENTIAL HEATING BOUNDARIES. WITH MODELS
CONT TO BE FAIRLY AGGRESSIVE WITH PRECIP DEVELOPMENT ACROSS
NORTHERN HALF OF THE AREA TONIGHT WILL CONT WITH LIKELY POPS.
EXPECTED INSTABILITY AND WIND FIELDS WILL CONT TO SUPPORT A FEW
SEVERE STORMS. AIRMASS ALSO CONT TO BE SUPPORTIVE OF HEAVY
RAINFALL AS WELL.

WE CONT TO SEE MINOR RIPPLES IN MID LEVEL MAKE THEIR WAY OUT OF
THE CENTRAL AND SOUTHERN ROCKIES INTO THE PLAIN STATES ON MONDAY.
THIS WILL MAINTAIN AT LEAST A CHANCE TO SEE ADDITIONAL ACTIVITY
FOR ANOTHER DAY OR SO.

STILL APPEARS THAT RAIN CHANCES WILL DECREASE BY TUESDAY...
HOWEVER WILL HAVE DRYLINE SET UP NEAR WESTERN BORDER. SO ISOLATED
LATE AFTN EVENING STORMS NOT OUT OF THE QUESTION THROUGH THE
MIDDLE OF THE WEEK IF EXPECTED CAP CAN BE OVERCOME. FOR NOW
HOWEVER WILL LEAVE THEM OUT OF THE FORECAST AND MAINTAIN VERY
WARM/HOT AND MUGGY CONDITIONS THROUGH THE REMAINDER OF THE
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  80  67  83 /  60  30  30  10
HOBART OK         62  79  64  85 /  70  30  30  10
WICHITA FALLS TX  66  82  67  86 /  40  20  20  10
GAGE OK           56  82  61  90 /  70  30  30  10
PONCA CITY OK     60  77  68  81 /  70  50  40  20
DURANT OK         67  80  66  82 /  20  20  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

84/30
Hazardous weather outlook, Apr 29, 11:03 AM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1103 AM CDT SUN APR 29 2012

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1103 AM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND
THE PART OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA
TO HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5
PM THROUGH MIDNIGHT.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO
65 MPH WILL BE THE MAIN HAZARDS LATE TODAY AND TONIGHT.

HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A
CONCERN...ESPECIALLY OVER THE NORTHERN HALF OF OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS TODAY
AND TONIGHT ACROSS THE SLIGHT RISK AREA.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL DEVELOP BETWEEN 5 AND 8 PM NEAR AND
NORTH A STALLED FRONT THAT WILL LIFT SLOWLY NORTHWARD AS A WARM
FRONT THROUGH TONIGHT. GIVEN THE AMOUNT OF ELEVATED INSTABILITY AND
FAVORABLE WIND FIELDS FOR STORM ROTATION...ELEVATED SUPERCELLS ARE
EXPECTED WITH A THREAT OF LARGE HAIL AND DAMAGING WINDS. TRAINING OF
STORMS MAY ALSO LEAD TO FLOODING IN LOCALIZED AREAS. THE THREAT OF
SEVERE WEATHER WILL CONTINUE INTO THE OVERNIGHT HOURS...ESPECIALLY
ACROSS NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING TODAY AND TONIGHT...
PARTICULARLY OVER THE NORTHERN HALF OF OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS OVER MUCH
OF OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING MONDAY AND MONDAY
NIGHT...PARTICULARLY OVER THE NORTHERN HALF OF OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

MBS/AUSTIN

In the hours before

Local storm report, Apr 29, 3:46 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
346 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             4 SSW DRUMMOND          36.25N 98.06W
04/28/2012  E1.75 INCH       GARFIELD           OK   PUBLIC

1100 PM     HAIL             1 N LOOKEBA             35.38N 98.37W
04/28/2012  E1.00 INCH       CADDO              OK   PUBLIC

1115 PM     HAIL             ERICK                   35.21N 99.87W
04/28/2012  E1.00 INCH       BECKHAM            OK   FIRE DEPT/RESCUE

1120 PM     HAIL             8 NE LOOKEBA            35.45N 98.26W
04/28/2012  E1.00 INCH       CANADIAN           OK   PUBLIC

1204 AM     HAIL             3 NW CHANDLER           35.74N 96.91W
04/29/2012  E1.00 INCH       LINCOLN            OK   LAW ENFORCEMENT

            REPORTED AT CHANDLER LAKE

&&

MA
Special weather statement, Apr 29, 7:16 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT SUN APR 29 2012

OKZ013-300045-
NOBLE OK-
716 PM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NOBLE COUNTY UNTIL 745 PM CDT...

AT 713 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PERRY...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
RED ROCK...SOONER LAKE AND CERES.

LAT...LON 3658 9689 3655 9691 3650 9704 3639 9703
      3627 9739 3638 9746 3641 9745 3660 9708
      3658 9698 3660 9692
TIME...MOT...LOC 0013Z 242DEG 42KT 3635 9737
Special weather statement, Apr 29, 8:20 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT SUN APR 29 2012

OKZ006-011-012-300145-
GARFIELD OK-MAJOR OK-ALFALFA OK-
820 PM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GARFIELD...EAST
CENTRAL MAJOR AND SOUTHEASTERN ALFALFA COUNTIES UNTIL 845 PM CDT...

AT 818 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAHOMA...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
LAHOMA...DRUMMOND...AMES...MENO...CARRIER AND NORTH ENID.

LAT...LON 3645 9785 3621 9811 3626 9827 3653 9813
TIME...MOT...LOC 0118Z 215DEG 14KT 3632 9814

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:16 PM CDTSpecial Weather StatementOUNNoble29 min
Apr 29, 7:31 PM CDTSevere Thunderstorm WarningOUNKay, Noble44 min
Apr 29, 8:20 PM CDTSpecial Weather StatementOUNGarfield25 min
Apr 29, 8:41 PM CDTSpecial Weather StatementOUNMajor34 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major40 min
Apr 29, 9:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant43 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods48 min
Apr 29, 9:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward24 min
Apr 29, 9:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward45 min
Apr 29, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble48 min
Apr 29, 9:45 PM CDTSpecial Weather StatementOUNHarper30 min
Apr 29, 9:50 PM CDTSevere Thunderstorm WarningOUNEllis, Harper40 min
Apr 29, 9:59 PM CDTTornado WarningOUNKay31 min
Apr 29, 10:17 PM CDTSpecial Weather StatementOUNGrant28 min
Apr 29, 10:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay38 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward48 min
Apr 29, 10:29 PM CDTSpecial Weather StatementOUNMajor31 min
Apr 29, 10:29 PM CDTTornado WarningOUNKay13 min
Apr 29, 10:37 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 29, 10:50 PM CDTSevere Thunderstorm WarningOUNKay, Noble40 min
Apr 29, 10:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods38 min
Apr 29, 11:30 PM CDTSpecial Weather StatementOUNEllis30 min
Apr 29, 11:32 PM CDTSpecial Weather StatementOUNMajor28 min
Apr 29, 11:38 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Apr 29, 11:43 PM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods3 hr
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward45 min
Apr 29, 11:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major38 min
Apr 29, 11:57 PM CDTSpecial Weather StatementOUNRoger Mills33 min
Apr 30, 12:34 AM CDTSpecial Weather StatementOUNGrant, Kay41 min
Apr 30, 12:42 AM CDTSpecial Weather StatementOUNGrant, Kay33 min
Apr 30, 12:54 AM CDTAreal Flood AdvisoryOUNGarfield3 hr
Apr 30, 1:01 AM CDTSpecial Weather StatementOUNDewey29 min
Apr 30, 1:11 AM CDTSpecial Weather StatementOUNKay, Noble34 min
Apr 30, 1:27 AM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
Apr 30, 1:45 AM CDTSpecial Weather StatementOUNKingfisher30 min
Apr 30, 2:27 AM CDTRiver Flood WarningOUNGrant, Kay, Noble4 days
Apr 30, 4:14 AM CDTFlash Flood WatchOUNAlfalfa, Garfield, Grant, Kay, Major, Noble and 2 more24 hr
Apr 30, 7:32 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 30, 4:31 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:01 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:27 PM CDTSpecial Weather StatementOUNHarper33 min
Apr 30, 6:08 PM CDTSpecial Weather StatementOUNWoods37 min
Apr 30, 6:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward50 min
Apr 30, 6:58 PM CDTSpecial Weather StatementOUNAlfalfa32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.